# SDR ASAA2023020841892

- Difficulty date: February 8, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,792 hours, 11,793 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 14127
- Condition: Faulty
- Location: Left Ram Inlet
- Part time: 223 hours, 80 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT JUST BEFORE DESCENT WHEN MASTER RECALL WAS PUSHED AIR COND AND LEFT PACK LIGHT ILLUMINATED AND REMAINED ILLUMINATED UNTIL MASTER CAUTION PUSHED AIR COND AND PACK LIGHT EXTINGUISH. GROUNDED - YES. REMOVED AND REPLACED RAM AIR ACTUATOR REF B737-800 AMM 21-51-21.
